MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS QUARTET INNER; CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS QUARTET INNER; CATHETER
Model Number DS2N030-65
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented during an implant procedure in which an inner catheter was being used.It was noted that while using the catheter, the coronary sinus dissected and was confirmed with fluoroscopy imaging.The implant procedure was terminated and the patient was noted to be recovering.

Brand Name
CPS QUARTET INNER
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8745603
Report Number2017865-2019-09806
Device Sequence Number11422573
Product Code DQY
UDI-Device Identifier05415067005786
UDI-Public05415067005786
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberDS2N030-65
Device Lot Number5995161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;